# SDR ASAA2015123114592

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 27,934 hours, 8,478 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT SELECTION IS MISSING FROM THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE. ACFT GROUNDED. PERFORMED SATCOM LOCK-UP RESET PROCEDURE IAW QRH.  NORMAL SAT SELECTION AND DISPLAYS RETURNED.
